Artículo

Double and dual numbers. SU(2) groups, two-component spinors and generating functions

Torres del C. astillo, G. F.; Gutiérrez Herrera, K. C.

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

Torres del C. astillo, G. F., et al. (2020). Double and dual numbers. SU(2) groups, two-component spinors and generating functions. Revista Mexicana de Física; Vol 66, No 4 Jul-Aug: 418-423. Recuperado de https://repositorio.unam.mx/contenidos/4106906

Descripción del recurso

Autor(es)
Torres del C. astillo, G. F.; Gutiérrez Herrera, K. C.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Double and dual numbers. SU(2) groups, two-component spinors and generating functions
Fecha
2020-07-01
Resumen
We explicitly show that the groups of 2 \times 2 unitary matrices with determinant equal to 1 whose entries are double or dual numbers are homomorphic to\rm SO (2,1) or to the group of rigid motions of the Euclidean plane, respectively, and we introduce the corresponding two-component spinors. We show that with the aid of the double numbers we can find generating functions for separable solutions of the Laplace equation in the (2 + 1) Minkowski space, which contain special functions that also appear in the solution of the Laplace equation in the three-dimensional Euclidean space, in spheroidal and toroidal coordinates.
Tema
Double numbers; dual numbers; unitary groups; spinors; Minkowski $(2 + 1)$ space; Laplace's equation; spheroidal coordinates; toroidal coordinates.
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces